# SDR GTIA030459

- Difficulty date: May 14, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59100472
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING AILERON CONTROL TAB HAS NUMEROUS DENTS ON UPPER SIDE.  ON REMOVAL OF PAINT, CORROSION WAS LOCATED ON THE RT TAB LOWER SKIN IN SEVERAL AREAS AS MARKED.  REPLACED RT AILERON CONTROL TAB.  (M)
